# SDR SIMA20190226006

- Difficulty date: February 26, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14528364007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAT BEAM INBD AND OTBD SUPPORTS ARE CRACKED FWD OF FR 48.  C/A-REMOVED AND REPLACED RT HAT BEAM INBD AND OTBD SUPPORTS IAW SRM 53-23-02. ANGLE P/N 145-28364-005.
